# SDR SWAA2020031642478

- Difficulty date: March 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 9,662 hours, 4,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LEFT SIDE OF FUSELAGE JUST FORWARD OF AOA. AT STATION 181 BETWEEN STRINGER 17L & 18L. DENT MEASURES L= 2.4", W=2.0', Y=.009'. W/Y=222.        REPAIRED FUSELAGE SKIN IAW REPAIR -53-EA-07918 REV 1 AND ER 20-02072
